EconStor >
Universidad Pablo de Olavide, Sevilla >
Revista de Métodos Cuantitativos para la Economía y la Empresa >

Please use this identifier to cite or link to this item:

Full metadata record

DC FieldValueLanguage
dc.contributor.authorHinojosa Ramos, Miguel Ángelen_US
dc.contributor.authorLópez Sánchez, Ana Doloresen_US
dc.identifier.citationRevista de Métodos Cuantitativos para la Economía y la Empresa 1886-516X 12 2011 65-80en_US
dc.publisherUniversidad Pablo de Olavide Sevillaen_US
dc.subject.keyworddivision problems with multiple referencesen_US
dc.subject.keywordweighted proportional ruleen_US
dc.subject.keywordprobability aggregationen_US
dc.subject.keywordprobability updatingen_US
dc.titleRegla de reparto proporcional con referencias múltiples: Aplicación al caso de agregación y actualización de probabilidadesen_US
dc.description.abstracttransIn this paper we extend the proportional rule to division problems with multiple references and we present a result of characterization of the weighted proportional rule. As a particular case, we analyze the problems of probability aggregation and probability updating.en_US
Appears in Collections:Revista de Métodos Cuantitativos para la Economía y la Empresa

Files in This Item:
File Description SizeFormat
683966448.pdf375.21 kBAdobe PDF
No. of Downloads: Counter Stats
Show simple item record
Download bibliographical data as: BibTeX

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.